MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X V5.0 SOFTWARE UPGRADE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE¿ X V5.0 SOFTWARE UPGRADE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-SW-05
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
During the supraventricular tachycardia and pulsed field ablation pulmonary vein isolation procedure, there was a delay due to ensite x freeze issues.The ensite x froze when attempting to save and make ice contour with the ensite echo module.While automapping with the advisor hd grid x catheter in voxel mode, the ensite froze.The computer was restarted and the case was reloaded, but the ensite froze again once loaded.The computer was restarted again and a new case was started for the existing patient, which loaded a freeze again.Everything was disconnected, the dws, ensite amplifier, and current generator were restarted in that order, and a brand new case was able to be started.The procedure was completed without ensite echo.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11.One ensite¿ x dws was received for evaluation.The reported event stated that "the dws launched integrated ice, and the dws would freeze when ice image contours were selected and saved." the case study and log files were reviewed.Attempts to replicate the freeze using the returned device were also attempted.The exact issue was not replicated.It was observed that the dws screen became black for several minutes and required a shutdown.Lag between the viewmate multi (vmm) and ensite ice image could be reproduced.There were also issues with time sync between the vmm and the ensite system.The root cause could not be conclusively determined due to the exact behavior not being replicable.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE¿ X V5.0 SOFTWARE UPGRADE
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24586655
Report Number2184149-2026-00064
Device Sequence Number15762989
Product Code DQK
UDI-Device Identifier05415067053435
UDI-Public05415067053435
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-SW-05
Device Catalogue NumberENSITE-SW-05
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown